Communications in Mathematical Physics

The decorated Teichmüller space of punctured surfaces

R. C. Penner

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 113, Number 2 (1987), 299-339.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104160216

Mathematical Reviews number (MathSciNet)
MR0919235

Zentralblatt MATH identifier
0642.32012

Subjects
Primary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx]
Secondary: 14H15: Families, moduli (analytic) [See also 30F10, 32G15] 53A35: Non-Euclidean differential geometry

Citation

Penner, R. C. The decorated Teichmüller space of punctured surfaces. Comm. Math. Phys. 113 (1987), no. 2, 299--339. https://projecteuclid.org/euclid.cmp/1104160216


Export citation